MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-5011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-022-35-4513 - truliant tib imp ps insert sz 4.5 13mm.(b)(6), 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6), 02-020-11-0245 - truliant ps cem fem ps cem left sz 4.5.(b)(6), 02-022-45-4545 - truliant tib fit tray cem sz 4.5f/4.5t.(b)(6), 200-07-35 - advanced patella 35mm 3 peg implant.(b)(6), 201-78-18 - holding pin headless no ribs w/30 deg pt 4 pack.(b)(6), 204-70-00 - tibial stem ext.Screw.
 
Event or Problem Description
It was reported that a male patient, initial right knee implanted in (b)(6) 2018, underwent a revision procedure in (b)(6) 2024, approximately 5 years 11 months post the initial procedure.The patient presented with complaints of pain.They were revised to a competitor¿s devices due to the recall.Recalled poly indicated.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available due the recall, the hospital will not release them.An image of the explanted devices was provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: a2 - dob and age in years at time of event d4 - catalog, exp date, serial, udi d6a - implant date h4 - mfg date h6 - component, inv type, findings, conclusion codes d10: concomitants: (b)(6) 02-020-11-0350 - truliant ps cem fem ps cem right sz 5.(b)(6) 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t.(b)(6) 200-07-35 - advanced patella 35mm 3 peg implant.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 02-012-60-1425 - tru stem ext 14mm x 25mm.The following sections were corrected: b5 - right knee initially implanted in (b)(6) 2018, revision occurred approximately 6 years 3 months post.D6a - date correction.D10 - prior reported concomittants no longer applies.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely due to the reported pain, or due to the inclusion of the polyethylene in the packaging recall.Wear of the insert could not be confirmed from the provided images.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19956187
Report Number1038671-2024-02766
Device Sequence Number8801775
Product Code JWH
UDI-Device Identifier10885862304636
UDI-Public10885862304636
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Catalogue Number02-022-35-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer04/30/2025
06/05/2025
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date04/30/2025
06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight149 KG